MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. JELCO VENIPUNCTURE NEEDLE; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION

SMITHS MEDICAL ASD, INC. JELCO VENIPUNCTURE NEEDLE; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Catalog Number 4141
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3.Date of event: unknown.No information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the needles come out of the needle holders mid-draw, which is considered a safety hazard.There was unknown patient involvement and unknown patient harm/adverse event reported.
 
Additional Manufacturer Narrative
While performing a review of the file it was determined that it was a duplicate of an existing complaint record.Please disregard any reports associated with file mrn 1217052-2024-00127.Please reference file mrn 1217052-2024-00125 for all details pertinent to this event.

Brand Name
JELCO VENIPUNCTURE NEEDLE
Common Device Name
TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
10 bowman dr
keene NH 03431
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key20402512
Report Number1217052-2024-00127
Device Sequence Number17771579
Product Code JKA
UDI-Device Identifier10351688028969
UDI-Public(01)10351688028969(17)290430(10)6011520
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K922445
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4141
Device Lot Number6011520
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2024
Supplement Date Received by Manufacturer10/09/2024
Initial Report FDA Received Date10/08/2024
Supplement Report FDA Received Date01/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown